Sudafed Congestion & Headache Max 16’s

KSh840.00

SUDAFED

Buy on MYDAWA

Category:

Sudafed congestion & headache relief max strength capsules contain three active ingredients paracetamol (500mg) phenylephrine (6.1mg) and caffeine (25mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. Sudafed congestion & headache relief max strength capsules contain three active ingredients paracetamol (500mg) phenylephrine (6.1mg) and caffeine (25mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Congestion & Headache Max 16’s”

Your email address will not be published. Required fields are marked *

Shopping Cart